AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 12, Numéro 2, Année 2017

Gyan PRAKASH,
Progressive Censored Burr Type-XII Distribution Under Random Removal Scheme: Some Inferences, pp. 1251-1271
DOI : http://dx.doi.org/10.16929/as/1253.103
ABSTRACT
Asbtract manquant
Citer cet article
Gyan PRAKASH, (2017). Progressive Censored Burr Type-XII Distribution Under Random Removal Scheme: Some Inferences. Afrika Statistika . Volume 12(2), pp 1251-1271
Doi : http://dx.doi.org/10.16929/as/1253.103













JAS
JAS



ok